Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Melbourne, FL

July 29, 2025Lake County, Florida

NWS Melbourne, FL issued this flash flood warning at Jul 29, 2025, 8:27 PM EDT for Lake County, Florida. It was in force for 100 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2025, 8:27 PM EDT (00:27 UTC)
Expired
Jul 29, 2025, 10:07 PM EDT
In force
100 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Lake County, FL

The radar

The Tampa radar (KTBW), 134 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 9:21 PM EDTFLASH FLOOD1 Sw Leesburg, FLMultiple areas of city (Leesburg) with flooding and road closures. Water reported entering some homes. Heavy rain has ended.
Jul 29, 9:45 PM EDTRAIN 5.06Leesburg, FLAmbient Weather mesonet station reports 5.06 inches of rain in Leesburg.
Jul 29, 9:57 PM EDTRAIN 5.021 Ne Leesburg, FLAmbient Weather mesonet station reports 5.02 inches of rain in Leesburg this evening.
Jul 29, 9:59 PM EDTRAIN 4.54Leesburg, FLAmbient Weather mesonet station reports 4.54 inches of rain in Leesburg.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2025-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2025-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2131 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

294 
WGUS52 KMLB 300027
FFWMLB
FLC069-300230-
/O.NEW.KMLB.FF.W.0007.250730T0027Z-250730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
827 PM EDT Tue Jul 29 2025

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  West Central Lake County in east central Florida...

* Until 1030 PM EDT.

* At 827 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Leesburg, Lake Griffin, Lake Harris, Fruitland Park, Leesburg 
  Airport, Hawthorne, Yalaha and Silver Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2888 8190 2885 8180 2878 8179 2875 8183
      2875 8193 2883 8193

FLASH FLOOD...RADAR INDICATED

$$

Schaper
3 follow-up statements
383 
WGUS72 KMLB 300039
FFSMLB

Flash Flood Statement
National Weather Service Melbourne FL
839 PM EDT Tue Jul 29 2025

FLC069-300230-
/O.CON.KMLB.FF.W.0007.000000T0000Z-250730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake FL-
839 PM EDT Tue Jul 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT THIS 
EVENING FOR WEST CENTRAL LAKE COUNTY...

At 839 PM EDT, local law enforcement reported thunderstorms 
producing flooding across the warned area. Between 3 and 5 inches of 
rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Leesburg, Lake Griffin, Lake Harris, Fruitland Park, Leesburg 
  Airport, Hawthorne, Yalaha and Silver Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2888 8190 2885 8180 2878 8179 2875 8183
      2875 8193 2883 8193

FLASH FLOOD...OBSERVED

$$

Schaper
949 
WGUS72 KMLB 300131
FFSMLB

Flash Flood Statement
National Weather Service Melbourne FL
931 PM EDT Tue Jul 29 2025

FLC069-300230-
/O.CON.KMLB.FF.W.0007.000000T0000Z-250730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake FL-
931 PM EDT Tue Jul 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT THIS 
EVENING FOR WEST CENTRAL LAKE COUNTY...

At 931 PM EDT, local law enforcement reported flooding across the 
warned area, including in the city of Leesburg. Between 4 and 5 
inches of rain have fallen. Flash flooding is ongoing or expected to 
begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported. Some roads in Leesburg are
         reduced to one lane due to high water.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Leesburg, Lake Griffin, Lake Harris, Fruitland Park, Leesburg 
  Airport, Hawthorne, Yalaha and Silver Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2888 8190 2885 8180 2878 8179 2875 8183
      2875 8193 2883 8193

FLASH FLOOD...OBSERVED

$$

Schaper
263 
WGUS72 KMLB 300207
FFSMLB

Flash Flood Statement
National Weather Service Melbourne FL
1007 PM EDT Tue Jul 29 2025

FLC069-300217-
/O.CAN.KMLB.FF.W.0007.000000T0000Z-250730T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake FL-
1007 PM EDT Tue Jul 29 2025

...FLASH FLOOD WARNING FOR WEST CENTRAL LAKE COUNTY HAS BEEN 
REPLACED WITH A FLOOD ADVISORY...

The heavy rain has ended. Please continue to heed remaining road 
closures.

&&

LAT...LON 2888 8190 2885 8180 2878 8179 2875 8183
      2875 8193 2883 8193

$$

Schaper

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 7:19 PM EDT, 1 hour 8 minutes earlier. Its key messages:

  • Issued at 252 PM EDT Tue Jul 29 2025
  • Dangerous heat conditions today. An Extreme Heat Warning is in effect for areas along and north of I-4 today, with a Heat Advisory across the remainder of east central Florida. A Heat Advisory has been issued for all of ECFL tomorrow from noon to 7 PM. Heat Advisory conditions will continue for much of east central Florida for most of this week.
  • Residents and visitors are encouraged to take proper heat safety actions to prevent heat illness and know the signs of heat exhaustion and heat stroke. Stay cool, stay hydrated, stay informed.
  • Near to below normal shower and storm chances continue today, then return to near-normal through mid to late week, especially over the interior.
Area forecast discussion, Jul 29, 7:19 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
719 PM EDT Tue Jul 29 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 252 PM EDT Tue Jul 29 2025

- Dangerous heat conditions today. An Extreme Heat Warning is in
  effect for areas along and north of I-4 today, with a Heat
  Advisory across the remainder of east central Florida. A Heat
  Advisory has been issued for all of ECFL tomorrow from noon to 7
  PM. Heat Advisory conditions will continue for much of east
  central Florida for most of this week.

- Residents and visitors are encouraged to take proper heat safety
  actions to prevent heat illness and know the signs of heat
  exhaustion and heat stroke. Stay cool, stay hydrated, stay
  informed.

- Near to below normal shower and storm chances continue today,
  then return to near-normal through mid to late week, especially
  over the interior.

&&

.PREVIOUS DISCUSSION...
Issued at 252 PM EDT Tue Jul 29 2025

Rest of Today-Tonight... Mid-level ridge across TX/AR/LA region and
extending across the Deep South will remain in place. The Atlantic
ridge axis will begin to develop today and will build westward
towards the Florida peninsula by tonight. At the surface, high
pressure across the region will begin to weaken through the time
period. Locally, S/SW winds will dominate and will bring a slight
increase in moisture across east central Florida which will impact
heat indices. The main story today will continue to be extreme and
dangerous heat across the local area, especially along and north of
the I-4 corridor this afternoon, including the greater Orlando area.
Near record highs continue this afternoon, with highs forecast to
reach in the upper 90s to near 100 degrees.  These temperatures
coupled with increased moisture, will produce peak heat indices of
110-115 degree. Thus, an Extreme Heat Warning remains in effect for
Lake, Volusia, Orange, Seminole, and Osceola Counties until 7 PM
this evening. A Heat Advisory remains in effect across the remainder
of east central Florida for highs in the mid to upper 90s and peak
heat indies of 108-112 degrees.

The increase in moisture will also lead to a little greater coverage
of convection this afternoon, mainly across the interior. There is a
low to medium (30-40 percent) chance for showers and lightning
storms across this area later this afternoon and into early evening.
The 15Z XMR sounding shows some drier air aloft, which will support
some storms becoming stronger this afternoon. Main storm hazards
today will be frequent lightning strikes, strong wind gusts to 40-50
mph, and locally heavy rainfall. Any lingering activity will
diminish in the evening, with overnight conditions remaining very
warm and muggy. Lows are forecast in the mid to upper 70s with some
spots along and NW of I-4 that are forecast not to fall below 80
degrees. This may lead to some additional warm minimum temperatures
being tied or broken.

Wednesday-Friday... (Modified Previous Discussion) Mid-level ridge
is reinforced across the area from mid to late week, continuing
abnormally hot and humid conditions across the area. The surface
subtropical ridge axis will remain south of the area, producing a
relatively light low level W/SW flow across the region. This will
still allow the east coast sea breeze to form but will have a slower
progression inland, allowing highs to still rise to the mid to upper
90s on Wednesday and low to mid 90s Thursday and Friday, as rain
chances will gradually be on the rise. Still, peak heat index values
are forecast to reach up to 106-112 degrees, with some areas north
of Okeechobee County and the Treasure Coast potentially still
nearing extreme heat conditions (heat indices near 113 degrees) on
Wednesday. However, for now, have issued a Heat Advisory for all of
ECFL for Wednesday from noon until 7 PM.  Additional Heat Advisories
will likely be need for portions if not all of east central Florida
Thursday and Friday. The complicating factor remains the increase in
shower and lightning storm activity through mid to late week. This
increase in showers and storms will help provide some relief to the
heat in the afternoon. Because of this increase in moisture and
storm chances, confidence that portions of ECFL will reach Extreme
Heat Warning criteria are not high. So have opted to just have a
Heat Advisory for the whole area for now.

Shower and storm chances rise to more normal values around 30-50
percent, with greatest storm coverage across the interior where
boundary collisions are favored. A few stronger storms will continue
to be possible each afternoon/evening.

Saturday-Monday... (Modified Previous Discussion) A frontal boundary
will shift gradually southward and stall across north Florida during
the weekend into early next week, with ridge axis remaining south of
the area. This will increase moisture and rain chances through the
period and finally begin to put an end to the unusually hot and
humid conditions. There is a medium to high (50-70 percent) chance
of rain and storms across the region each day. Highs will still
reach the mid 90s across much of the region Saturday, but then fall
to the low to mid 90s Sunday and Monday, with peak heat index values
closer to around 100-107 degrees. Overnight lows are forecast to be
in the low to mid 70s.

&&

.MARINE...
Issued at 252 PM EDT Tue Jul 29 2025

Rest of today-Sunday.... Favorable boating conditions are
forecast through the weekend, with hot and humid conditions
persisting as a weak reinforcing Atlantic ridge axis shifts
westward towards the Florida peninsula. High pressure axis will
generally remain south of the area through the period. This will
result in S/SW winds to dominate each day before backing to the
southeast each afternoon as the east coast sea breeze forms and
pushes inland. Wind speeds will generally remain below 15 KT. Seas
1-2 ft in the nearshore waters and up to 3 ft at times in the
offshore waters. Isolated showers will be possible today, but
coverage of showers and storms will increase mid to late week,
with isolated to scattered showers and storms forecast to develop
over the waters each day, especially during the morning and
overnight hours.

&&

.AVIATION...
(00Z TAFs)
Issued at 719 PM EDT Tue Jul 29 2025

Outflow collisions near MCO will require VCTS/TEMPO for TS another
hour or so until convection subsides. There have been some
occasionally strong gusts with the storms today, so monitoring
those trends closely as well. On Wednesday, the dominant wind flow
becomes SW'erly pushing sea breeze collisions toward the eastern
half of the state. Expect scattered storms after 19Z with
potentially more activity at the coastal sites as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  95  78  94 /  10  40  10  40
MCO  79  98  79  96 /  20  50  20  50
MLB  78  95  78  93 /  10  40  10  40
VRB  75  95  75  93 /  10  40  10  40
LEE  80  95  78  95 /  30  50  20  40
SFB  79  98  78  96 /  20  50  20  50
ORL  80  98  79  96 /  20  50  20  50
FPR  75  94  74  93 /  10  40  10  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory from noon to 7 PM EDT Wednesday for FLZ041-044>046-
     053-058-141-144-154-159-164-247-254-259-264-347-447-547-647-
     747.

AM...None.
&&

DISCUSSION...Watson
AVIATION...Heil

In the hours before

Special weather statement, Jul 29, 6:52 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Melbourne FL
652 PM EDT Tue Jul 29 2025

FLZ041-044-292315-
Northern Lake County FL-Inland Volusia FL-
652 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND WESTERN
VOLUSIA COUNTIES THROUGH 715 PM EDT...

At 651 PM EDT, Doppler radar was tracking a strong thunderstorm near
Paisley. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Paisley, Pittman, Forest Hills, Lake Kathryn, and Lake Dorr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2907 8135 2889 8148 2898 8166 2905 8166
      2905 8164 2920 8164 2920 8154
TIME...MOT...LOC 2251Z 305DEG 3KT 2906 8155

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jul 29, 6:59 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
659 PM EDT Tue Jul 29 2025

FLZ044-144-292345-
Northern Lake County FL-Southern Lake County FL-
659 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE COUNTY THROUGH
745 PM EDT...

At 659 PM EDT, Doppler radar was tracking a strong thunderstorm over
Leesburg Airport, or over Lake Griffin. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Leesburg, Eustis, Tavares, Lady Lake, and Mount Dora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2896 8195 2896 8166 2898 8166 2898 8165
      2846 8166 2850 8196
TIME...MOT...LOC 2259Z 305DEG 3KT 2882 8182

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Schaper
Special weather statement, Jul 29, 7:12 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
712 PM EDT Tue Jul 29 2025

FLZ041-044-292330-
Northern Lake County FL-Inland Volusia FL-
712 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAKE AND WEST
CENTRAL VOLUSIA COUNTIES THROUGH 730 PM EDT...

At 712 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Barberville. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pierson, DeLeon Springs, Barberville, Paisley, and Eldridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2916 8129 2893 8145 2905 8164 2912 8164
      2927 8157
TIME...MOT...LOC 2312Z 225DEG 4KT 2911 8151

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jul 29, 7:17 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Melbourne FL
717 PM EDT Tue Jul 29 2025

FLZ045-144-292345-
Orange FL-Southern Lake County FL-
717 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN ORANGE COUNTY THROUGH
745 PM EDT...

At 716 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oakland, or near Lake Apopka. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden, and Windermere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2875 8167 2875 8152 2868 8146 2864 8146
      2864 8142 2860 8138 2839 8136 2841 8167
TIME...MOT...LOC 2316Z 225DEG 4KT 2859 8165

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jul 29, 7:45 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
745 PM EDT Tue Jul 29 2025

FLZ044-045-144-300030-
Northern Lake County FL-Orange FL-Southern Lake County FL-
745 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND
NORTHWESTERN ORANGE COUNTIES THROUGH 830 PM EDT...

At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Harris, moving north at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Winter Garden, Leesburg, Eustis, Tavares, and Lady Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2896 8195 2896 8166 2897 8166 2897 8158
      2853 8158 2857 8195
TIME...MOT...LOC 2345Z 171DEG 5KT 2872 8189

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Schaper
Special weather statement, Jul 29, 8:07 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
807 PM EDT Tue Jul 29 2025

FLZ045-300045-
Orange FL-
807 PM EDT Tue Jul 29 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ORANGE COUNTY
THROUGH 845 PM EDT...

At 807 PM EDT, Doppler radar was tracking a strong thunderstorm over
Orlando International Airport. This thunderstorm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Orlando International Airport, Oak Ridge, Belle Isle, and
Pine Castle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2837 8127 2837 8138 2848 8140 2848 8125
TIME...MOT...LOC 0007Z 170DEG 1KT 2842 8132

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:07 PM EDTSpecial Weather StatementMLBOrange38 min
Jul 29, 8:14 PM EDTAreal Flood AdvisoryMLBLake106 min
Jul 29, 8:27 PM EDTSevere Thunderstorm WarningMLBLake21 min
Jul 29, 8:53 PM EDTSpecial Weather StatementMLBFlagler37 min
Jul 29, 8:55 PM EDTSpecial Weather StatementMLBSumter20 min
Jul 29, 10:07 PM EDTAreal Flood AdvisoryMLBLake23 min
Jul 30, 1:03 PM EDTHeat AdvisoryMLBBrevard, Indian River, Lake, Martin, Okeechobee, Orange and 4 more30 hr
Jul 30, 6:28 PM EDTSpecial Weather StatementMLBLake47 min
Jul 30, 6:34 PM EDTSpecial Weather StatementMLBVolusia41 min

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.